Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had to take utovlan. Started bleeding before medication. Can I begin after periods stop?

I came on my period yesterday and was meant to be taking Utovlan as I am going to a festival for the weekend and dont want to be bleeding . However I started bleeding before I could take the tablets. Can I begin taking these to slow and stop my periods ? Today is Wednesday and I need to be finished by Friday , Thank you .
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Dr. Purushottam welcomes you to HCM virtual clinic.
I have gone through your query.
I think I have understood your concern, I will try to suggest you the best possible treatment options.
As on now if you have already started your menses, you need not take any hormone pills.
Instead; to reduce and control your bleeding I will suggest use of Tab PAUSE MF 2 to 3 times a day.
This will make you comfortable in social situation.
I hope my answer helps you.
Wish you good health.
Answered: Thu, 17 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor